See Alike in...

Alike App

Browser

uhnyeiss

790d

hey everyone! so I have had the mirena iud for 4 1/2 years, and got it taken out yesterday. I read a bit about the “mirena crash” and i am feeling it. I feel like i’m going to have a panic attack at any moment, and I feel horribly depressed to the point where I feel like I could throw up. anybody know any ways to help with these feelings? i’m trying some distractions but the intrusive thoughts get in the way and make me feel so hopeless and sick to my stomach :-(

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion